# SDR CALA0001719

- Difficulty date: November 9, 2000
- Submitted: November 10, 2000
- Operation: Air carrier
- Aircraft: N14840
- Make and model: Doug DC-9-82
- Aircraft serial: 49580
- Aircraft time: 43,239 hours, 20,765 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN FLOOR SUPPORT COVER PLATE CORRODED AT FS 146 - 200, RBL 55.  THE COVER PLATE WAS REMOVED AND A NEW PLATE WAS INSTALLED IAW SRM 51-30-1, 51-10-4, AND 51-30-2.
